# SDR U5QA06018

- Difficulty date: May 24, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N145GM
- Make and model: Lear 45LEAR
- Aircraft serial: 376
- Aircraft time: 200 hours, 154 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 1451306000
- Part serial: 1461
- Condition: Failed
- Location: Nr 2
- Part time: 154 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, AUTOPILOT DISENGAGED AND AHRS NR2 FAILED. UNABLE TO RESET AHRS. DECIDED TO DIVERT. WHILE TURNING AND DESCENDING, CREW WAS ABLE TO RESET AHRS.  AHRS REMAINED ON THE REMAINDER OF THE FLIGHT. UNABLE TO DUPLICATE PROBLEM.
